Scale-specific spatial density-dependence in parasitoids: a multi-factor meta-analysis

Gunton, RM and Poyry, J (2016) Scale-specific spatial density-dependence in parasitoids: a multi-factor meta-analysis. Functional Ecology, 30 (9). pp. 1501-1510. ISSN 0269-8463

Abstract

Metadata

Authors/Creators:
  • Gunton, RM
  • Poyry, J
Copyright, Publisher and Additional Information: © 2015 The Authors. This is an author produced, peer reviewed version of the following article: Gunton, R. M. and Pöyry, J. (2016), Scale-specific spatial density dependence in parasitoids: a multi-factor meta-analysis, Functional Ecolology, which has been published in final form at https://dx.doi.org/10.1111/1365-2435.12627. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: aggregation; compensatory; depensatory; extent; functional traits; grain size; insect parasitism; invasive species; resolution; spatial pattern
Dates:
  • Published: September 2016
  • Accepted: 8 December 2015
  • Published (online): 1 February 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Dec 2015 11:42
Last Modified: 18 Jul 2017 05:44
Published Version: https://doi.org/10.1111/1365-2435.12627
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/1365-2435.12627

Share / Export

Statistics